BibTeX record journals/dm/Grant91

download as .bib file

@article{DBLP:journals/dm/Grant91,
  author    = {Douglas D. Grant},
  title     = {A generalisation of the diameter of a graph},
  journal   = {Discret. Math.},
  volume    = {90},
  number    = {3},
  pages     = {321--324},
  year      = {1991},
  url       = {https://doi.org/10.1016/0012-365X(91)90153-S},
  doi       = {10.1016/0012-365X(91)90153-S},
  timestamp = {Fri, 12 Feb 2021 13:46:33 +0100},
  biburl    = {https://dblp.org/rec/journals/dm/Grant91.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics